# SDR SWIA202158557

- Difficulty date: April 6, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 339-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7 BETWEEN FS338.963 & FS347.25 IS CRACKED AT THE RADIUS ON IB FLANGE     (C-CHECK RO 5/25/2021)    REPLACED PAX DOOR INTERCOSTAL DD7 BETWEEN FS338 & FS347 REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG: 601R31702 REV  N. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
